Alert archive / Montana / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 49, NWS Great Falls, MT

July 8, 2013Fergus County, Judith Basin County, Montana

NWS Great Falls, MT issued this severe thunderstorm warning at Jul 8, 2013, 2:26 PM MDT for Fergus County, Judith Basin County, Montana. It was in force for 34 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2013, 2:26 PM MDT (20:26 UTC)
Expired
Jul 8, 2013, 3:00 PM MDT
In force
34 min
Issued by
NWS Great Falls, MT
Area
Storm-based polygon

Counties Fergus County, MT, Judith Basin County, MT

The radar

The Billings radar (KBLX), 141 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 2:30 PM MDTHAIL 1.755 Se Moore, MT
Jul 8, 2:40 PM MDTHAIL 1.510 S Moore, MT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 8, 1:04 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Great_falls, MT (KTFX), launched 12:00Z, 8.4 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 12:00Z on 2013-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 110 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 12:00Z on 2013-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
110 J/kg
Mixed-layer CIN
-288 J/kg
Mixed-layer LCL
1205 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

828 
WUUS55 KTFX 082026
SVRTFX
MTC027-045-082100-
/O.NEW.KTFX.SV.W.0049.130708T2026Z-130708T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
226 PM MDT MON JUL 8 2013

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL FERGUS COUNTY IN CENTRAL MONTANA...
  THIS INCLUDES THE CITY OF LEWISTOWN...
  SOUTHEASTERN JUDITH BASIN COUNTY IN CENTRAL MONTANA...

* UNTIL 300 PM MDT

* AT 224 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 5 MILES SOUTHWEST OF MOORE...MOVING EAST AT 40
  MPH.

* LOCATIONS IN THE WARNING INCLUDE HOBSON...LEWISTOWN AND MOORE.

THIS ALSO INCLUDES HIGHWAY 200 BETWEEN MILE MARKERS 55 AND 100.

HAIL TO THE SIZE OF GOLF BALLS AND WIND GUSTS TO 60 MPH ARE LIKELY
WITH THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT MONDAY
EVENING FOR SOUTHWEST MONTANA.

&&


LAT...LON 4719 10914 4676 10891 4675 10994 4703 11003
TIME...MOT...LOC 2026Z 282DEG 39KT 4691 10973

$$

PAN
1 follow-up statement
013 
WWUS55 KTFX 082048
SVSTFX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
248 PM MDT MON JUL 8 2013

MTC027-045-082100-
/O.CON.KTFX.SV.W.0049.000000T0000Z-130708T2100Z/
FERGUS MT-JUDITH BASIN MT-
248 PM MDT MON JUL 8 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM MDT
FOR EXTREME EAST CENTRAL JUDITH BASIN AND SOUTH CENTRAL FERGUS
COUNTIES...

AT 244 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 15 MILES SOUTHEAST OF MOORE...OR 16 MILES SOUTH OF
LEWISTOWN...MOVING EAST AT 45 MPH.

THIS ALSO INCLUDES HIGHWAY 191 BETWEEN MILE MARKERS 1 AND 39.

THIS ALSO INCLUDES HIGHWAY 200 BETWEEN MILE MARKERS 65 AND 100.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
FORESTGROVE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT MONDAY
EVENING FOR SOUTHWEST MONTANA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 4677 10972 4707 10978 4719 10914 4676 10891
TIME...MOT...LOC 2048Z 282DEG 39KT 4683 10940

$$

PAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 11:52 AM MDT, 2 hours 34 minutes earlier.

Area forecast discussion, Jul 8, 11:52 AM MDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
1152 AM MDT Mon Jul 8 2013

.UPDATE...
Raised POPS for this morning for portions of North Central Montana
were a line of thunderstorms are tracking through. Conditions this
afternoon will still be favorable for additional thunderstorms
development across central Montana as a cold front passes through
the area. Increasing flow aloft and instability will help generate
stronger storms, with some of them becoming severe with large hail
and damaging winds. Langlieb

&&

.AVIATION...
UPDATED 1749Z.
Central Montana is under the influence of unsettled, southwest flow
ahead of an approaching shortwave. Instability will increase this
afternoon and widespread thunderstorm activity is expected to
continue late into the evening. Main threat will be strong, gusty
outflow from thunderstorms. Most hail will be one half inch or less
although some hail near one inch will be possible. Storms will
diminish during the evening and Tuesday will be dry. Local MVFR
conditions should be expected near showers and thunderstorms. Local
IFR/MVFR conditions are possible towards morning due to low clouds
or fog.  Widespread VFR conditions are expected Tuesday.

&&

.PREV DISCUSSION...
/ISSUED 540 AM MDT Mon Jul 8 2013/

Today through Wednesday...An upper trof approaches western Montana
this morning. Ahead of this feature, southwest flow aloft will
continue to bring moisture and instability to the area. The
airmass has already become unstable with scattered thunderstorms
continuing to develop during the early morning hours. Lift will
increase later this morning and the low level winds from the east
to southeast will continue to bring moisture and, subsequently
higher dew points, to the area. CAPE values exceed 2200 J/kg
across central Montana by early afternoon and bulk shear numbers
are impressive. Additionally, wet-bulb zero heights near 9500 feet
will help support large hail this afternoon and precipitable water
values are over an inch across a large portion of north-central
Montana. Also, a surface front will move across the area by late
afternoon and this will help keep convective activity ongoing. SPC
has most of the county warning area under a slight risk, the
exception being southwest Montana. All in all, it looks to be a
very active weather day with severe weather a possibility.
Convective activity will gradually end late tonight as the trof
continues to push east. Upper ridging takes place Tuesday and
Wednesday bringing dry and warmer conditions. Temperatures will be
near seasonal averages to start the week but climb some 10 degrees
above seasonal averages by midweek. Emanuel

Wednesday night through Monday... An upper level ridge centered over
the Four Corners Region will continue to build into the area through
most of the long term period. A few embedded shortwaves within the
flow aloft will move across the region, bringing chances for showers
and thunderstorms as the airmass destabilizes each afternoon with
peak heating. However the lack of moisture associated with the upper
level ridge will severely limit shower and thunderstorm growth to
Thursday night and into the weekend. The ridge will begin to slowly
weaken and move through out the time period... but little change to
the pattern is expected before late Saturday or Sunday when a
shortwave trough out of British Columbia moves across the Rockies
and brings an associated cold front with it. Temperatures throughout
the week will be above seasonal averages. Depending on location and
strength of the upper level system on the weekend temperatures may
cool back to or slightly below seasonal values for the
weekend...however have remain a little more conservative with
temperatures for this time frame due to the lack of confidence with
the particulars for this system. Suk

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  78  52  82  55 /  80  40  10  10
CTB  73  49  79  52 /  80  60  10  10
HLN  83  55  85  56 /  70  30  10   0
BZN  85  49  84  51 /  50  40  10  10
WEY  78  41  78  42 /  50  30  10  10
DLN  85  50  83  51 /  40  30  10   0
HVR  79  54  80  55 /  80  70  20  10
LWT  78  51  76  52 /  80  60  10  10

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

weather.gov/greatfalls
Hazardous weather outlook, Jul 8, 5:33 AM MDT, 8 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
533 AM MDT MON JUL 8 2013

MTZ009>014-044>051-054-091145-
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE-
CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY-
EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT-
EASTERN TETON-JUDITH BASIN-FERGUS-MEAGHER-
533 AM MDT MON JUL 8 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS MORNING AND
BECOME WIDESPREAD DURING THE AFTERNOON AND EVENING. SOME STORMS
MAY PRODUCE DAMAGING WINDS...LARGE HAIL...AND HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED FOR REPORTS OF SEVERE WEATHER OR
FLASH FLOODING.

MTZ008-015-052-053-055-091145-
BEAVERHEAD-MADISON-JEFFERSON-BROADWATER-GALLATIN-
533 AM MDT MON JUL 8 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED THIS AFTERNOON. STORMS MAY PRODUCE GUSTY
WINDS...HAIL...AND HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED FOR REPORTS OF SEVERE WEATHER OR
FLASH FLOODING.

In the hours before

Special weather statement, Jul 8, 9:07 AM MDT, 5 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
907 AM MDT MON JUL 8 2013

MTZ044-046-048-049-081545-
EASTERN PONDERA MT-EASTERN TETON MT-SOUTHERN ROCKY MOUNTAIN FRONT
MT-TOOLE MT-
907 AM MDT MON JUL 8 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PONDERA...NORTHERN TETON
AND TOOLE COUNTIES UNTIL 945 AM MDT...

AT 906 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF
SUNBURST TO CONRAD...AND MOVING EAST AT 40 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...SHELBY...BRADY...
OILMONT...FERDIG...LEDGER...DEVON AND GALATA.

LAT...LON 4901 11128 4823 11127 4822 11141 4804 11140
      4792 11219 4901 11196
TIME...MOT...LOC 1507Z 264DEG 29KT 4898 11182 4811 11194

PAN
Local storm report, Jul 8, 9:43 AM MDT, 4 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
943 AM MDT MON JUL 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0942 AM     HEAVY RAIN       SHELBY                  48.51N 111.86W
07/08/2013  M0.51 INCH       TOOLE              MT   TRAINED SPOTTER

            0.51 INCHES HEAVY RAIN IN 40 MINUTES WITH LINE OF
            THUNDERSTORMS. NO HAIL OR STRONG WIND GUSTS.

&&

PN
Local storm report, Jul 8, 10:05 AM MDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1005 AM MDT MON JUL 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     HEAVY RAIN       6 N DEVON               48.55N 111.49W
07/08/2013  M1.40 INCH       TOOLE              MT   TRAINED SPOTTER

            1.4 INCHES OF RAINFALL IN THE LAST 24 HOURS.

&&

NJL
Special weather statement, Jul 8, 10:18 AM MDT, 4 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1018 AM MDT MON JUL 8 2013

MTZ013-081700-
CHOUTEAU MT-
1018 AM MDT MON JUL 8 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHOUTEAU COUNTY
UNTIL 1100 AM MDT...

AT 1016 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR GERALDINE...OR 26 MILES SOUTHEAST OF FORT
BENTON...MOVING EAST AT 45 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...ILIAD.

LAT...LON 4774 10959 4773 10968 4770 10973 4771 10982
      4770 10984 4755 10985 4743 11014 4743 11053
      4776 11074 4798 10954 4785 10953
TIME...MOT...LOC 1618Z 256DEG 50KT 4756 11023

PAN
Special weather statement, Jul 8, 12:48 PM MDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1248 PM MDT MON JUL 8 2013

MTZ052-053-081930-
BROADWATER MT-JEFFERSON MT-
1248 PM MDT MON JUL 8 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JEFFERSON AND
NORTHWESTERN BROADWATER COUNTIES UNTIL 130 PM MDT...

AT 1247 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 11 MILES SOUTHEAST OF MONTANA CITY...OR 16
MILES SOUTHEAST OF HELENA...MOVING EAST AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
   WINSTON...
   TOWNSEND...

LAT...LON 4658 11173 4657 11164 4662 11165 4671 11148
      4631 11132 4629 11189 4645 11201
TIME...MOT...LOC 1848Z 253DEG 27KT 4640 11183
Special weather statement, Jul 8, 2:15 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
215 PM MDT MON JUL 8 2013

MTZ052-053-082045-
BROADWATER MT-JEFFERSON MT-
215 PM MDT MON JUL 8 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JEFFERSON AND WESTERN
BROADWATER COUNTIES UNTIL 245 PM MDT...

AT 210 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF BOULDER...MOVING EAST AT 45
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
   RADERSBURG...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT MONDAY
EVENING FOR SOUTHWEST MONTANA.

LAT...LON 4631 11152 4603 11151 4611 11214 4625 11212
TIME...MOT...LOC 2015Z 267DEG 40KT 4616 11197

FOLTZ

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 6:23 PM MDTSpecial Weather StatementTFXFergus37 min
Jul 7, 7:39 PM MDTSpecial Weather StatementTFXJudith Basin51 min
Jul 7, 8:38 PM MDTSpecial Weather StatementTFXJudith Basin52 min
Jul 8, 2:01 AM MDTSpecial Weather StatementTFXCascade44 min
Jul 8, 2:21 AM MDTSpecial Weather StatementTFXLiberty39 min
Jul 8, 2:31 AM MDTSpecial Weather StatementTFXCascade44 min
Jul 8, 2:43 AM MDTSevere Thunderstorm WarningTFXCascade47 min
Jul 8, 3:05 AM MDTSpecial Weather StatementTFXCascade40 min
Jul 8, 3:09 AM MDTSpecial Weather StatementTFXLiberty51 min
Jul 8, 3:14 AM MDTSpecial Weather StatementTFXCascade46 min
Jul 8, 7:35 AM MDTSpecial Weather StatementTFXHill25 min
Jul 8, 8:00 AM MDTSpecial Weather StatementTFXHill30 min
Jul 8, 8:23 AM MDTSpecial Weather StatementTFXLewis and Clark, Teton22 min
Jul 8, 8:35 AM MDTSpecial Weather StatementTFXHill40 min
Jul 8, 9:04 AM MDTSpecial Weather StatementTFXCascade, Teton41 min
Jul 8, 9:07 AM MDTSpecial Weather StatementTFXToole38 min
Jul 8, 10:18 AM MDTSpecial Weather StatementTFXChouteau42 min
Jul 8, 12:48 PM MDTSpecial Weather StatementTFXBroadwater42 min
Jul 8, 1:28 PM MDTSevere Thunderstorm WarningTFXBroadwater, Meagher47 min
Jul 8, 1:49 PM MDTSevere Thunderstorm WarningTFXGallatin, Madison41 min
Jul 8, 2:03 PM MDTSevere Thunderstorm WarningTFXFergus, Judith Basin42 min
Jul 8, 2:14 PM MDTSevere Thunderstorm WarningTFXJudith Basin, Meagher46 min
Jul 8, 2:15 PM MDTSpecial Weather StatementTFXJefferson30 min
Jul 8, 2:40 PM MDTTornado WarningTFXFergus35 min
Jul 8, 2:43 PM MDTSevere Thunderstorm WarningTFXBroadwater, Gallatin, Meagher32 min
Jul 8, 3:03 PM MDTSevere Thunderstorm WarningTFXGallatin, Madison42 min
Jul 8, 3:11 PM MDTSevere Thunderstorm WarningTFXFergus49 min
Jul 8, 3:35 PM MDTSpecial Weather StatementTFXGlacier40 min
Jul 8, 3:35 PM MDTSevere Thunderstorm WarningTFXFergus25 min
Jul 8, 3:39 PM MDTSpecial Weather StatementTFXMeagher36 min
Jul 8, 3:58 PM MDTSpecial Weather StatementTFX47 min
Jul 8, 4:33 PM MDTSevere Thunderstorm WarningTFXBeaverhead, Gallatin, Madison42 min
Jul 8, 4:52 PM MDTSpecial Weather StatementTFXPondera38 min
Jul 8, 4:56 PM MDTSevere Thunderstorm WarningTFXPondera, Teton, Toole49 min
Jul 8, 5:14 PM MDTSpecial Weather StatementTFXLewis and Clark46 min
Jul 8, 5:40 PM MDTSpecial Weather StatementTFXLiberty, Teton, Toole50 min
Jul 8, 5:50 PM MDTSevere Thunderstorm WarningTFXCascade, Chouteau, Liberty, Pondera, Teton40 min

Nearby

Severe Thunderstorm Warnings in Montana, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.